# SDR 1UPA20220419038

- Difficulty date: April 19, 2022
- Submitted: January 10, 2024
- Operation: Air carrier
- Make and model: Matrnt M2
- Aircraft serial: 0079
- Aircraft time: 20 hours, 180 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Controller
- Part number: UNKNOWN
- Condition: Defective
- Location: Flight
- Part time: 20 hours, 180 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEFECTIVE FLIGHT CONTROLLER
